Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 738350, 5 pages
http://dx.doi.org/10.1155/2014/738350
Research Article

On the Starlikeness of Certain Class of Multivalent Analytic Functions

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 22 October 2013; Revised 5 March 2014; Accepted 5 March 2014; Published 30 March 2014

Academic Editor: Pavel Kurasov

Copyright © 2014 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Shi and Zhi-Gang Wang, “On the Starlikeness of Certain Class of Multivalent Analytic Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 738350, 5 pages, 2014. https://doi.org/10.1155/2014/738350.